# SDR TWAA0015303

- Difficulty date: October 2, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 5,412 hours, 2,629 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Overserviced
- Location: Aft
- Stage of operation: DE
- How discovered: V
- Nature of condition: W, B
- Precautionary procedure: H

## Discrepancy

IN DESCENT SMOKE APPEARED IN COCKPIT AND CABIN.  TURNED OFF ANTI-ICE SWITCHES AND SMOKE DISAPPEARED.  FOUND OIL RESIDUE IN DUCTS APPARENTLY CAUSED BY APU OIL BEING OVERSERVICED.  CHANGED ANTI-ICE PRESSURE REGULATING VALVE WHICH APPARENTLY FAILED AND SMOKE TO APPEAR.  CHECK-C 12-14-99 STL.
